# SDR AWXA200200606

- Difficulty date: June 26, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 50,892 hours, 19,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146N5318
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK CORROSION WAS FOUND ON CABIN FLOOR PAN AT BS 1718, RBL 14 TO RBL 40. MAINTENANCE REMOVED CORROSION, MATERIAL LOSS OUT OF LIMITS AT BS 1718, RBL 23. TREATED AND PRIMED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW B757-200 SRM 53-60-51, PG. 204-208.
